Skip to Main content Skip to Navigation
Journal articles

Nonsmooth semi-infinite programming problem using limiting subdifferentials

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01636736
Contributor : Hoai An Le Thi <>
Submitted on : Thursday, November 16, 2017 - 10:13:17 PM
Last modification on : Tuesday, June 1, 2021 - 12:01:59 PM

Links full text

Identifiers

Collections

Citation

S. Mishra, M. Jaiswal, Hoai An Le Thi. Nonsmooth semi-infinite programming problem using limiting subdifferentials. Journal of Global Optimization, Springer Verlag, 2012, 53 (2), pp.285 - 296. ⟨10.1007/s10898-011-9690-5⟩. ⟨hal-01636736⟩

Share

Metrics

Record views

96